# SDR ASAA2020121433694

- Difficulty date: December 14, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 30,847 hours, 9,743 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Apu Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DET INOPERABLE LIGHT ILLUMINATED AT CRUISE.  GROUNDED-YES.  REF B737-900 FIM 26-10 TASK 802, PERFORMED INITIAL EVALUATION, ENGINE/APU FIRE DETECTION CONTROL MODULE BITE PROCEDURE, FIM 26-10 TASK 801, NO FAULTS NOTED.  REF B737-900 AMM TASK 26-15-01-210-801 C/W INSPECTION OF THE APU FIRE DETECTORS M1925, M1755 & M1756, FOUND POSSIBLE CORROSION ON TERMINAL STUD ON M1925 TAIL PIPE LOOP.  CLEANED AND RESECURED TERMINAL.  PERFORMED BITE CHECK OF ENG/APU CONTROL MODULE, NO DEFECTS NOTED.  PERFORMED FIRE SYSTEM TEST, NO FAULTS ANNUNCIATED.
